# SDR CA090529003

- Difficulty date: May 29, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Part time: 3,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETING A ROUTINE INSP OF THE LT WING FUEL TANK AND IN PREPARING THE FUEL TANKS FOR CLOSING, CLEANING WAS BEING ACCOMPLISHED USING AIRVACS. IT WAS NOTICED THAT THE PRC (SEALANT) ON THE BOTTOM OF THE TANKS WOULD SMEAR AND LOOSEN AS IT VACUUMED OVER. UPON INVESTIGATION BY PHYSICALLY TOUCHING THE PRC IT WAS DETERMINED THAT THE PRC WAS NOT FULLY CURED. THE REMAINING LT WING TANKS WERE CHECKED BY TOUCHING THE PRC EVERY FOOT OR SO AND NONE OF IT WAS FULLY CURED. THE RT WING WAS INSPECTED AS WELL WITH THE SAME SITUATION NOTED. A FUEL LEAK AS ALSO BEEN DISCOVERED IN THE LT WING AUX TANK. IN DISCUSSION WITH THE CUSTOMER NO SIGNIFICANT FUEL TANK MX HAS BEEN ACCOMPLISHED ON THE ACFT SINCE MFG. AS SUCH, IT IS FIRMLY BELIEVED THAT THIS IS THE FACTORY APPLIED PRC IN THE TANKS.
